# SDR ASAA2014060208018

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,785 hours, 9,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  BITE OF LT PACK ZONE TEMP CONTROLLER SHOWED RAM AIR ACTUATOR FAULT LOGGED.  ACCOMPLISHED FIM 21-62 TASK 81. FAULT RESET & BITE TEST GOOD.
